MAUDE Adverse Event Report: AST PRODUCTS, INC. LIOLI IOL DELIVERY SYSTEM

AST PRODUCTS, INC. LIOLI IOL DELIVERY SYSTEM
Model Number LIOLI-24
Medical Device Problem Codes Off-Label Use (1494); Use of Device Problem (1670)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Reporter stated icl lens was torn on insertion.Doctor noted large tear in icl after implant with the injector.The lens capsule was violated and the surgeon ended up doing a refractive lens exchange.

Brand Name
LIOLI IOL DELIVERY SYSTEM
Common Device Name
LIOLI IOL DELIVERY SYSTEM
Manufacturer (Section D)
AST PRODUCTS, INC.
9 linnell circle
billerica MA 01821
Manufacturer (Section G)
AST PRODUCTS, INC.
9 linnell circle
billerica MA 01821
Manufacturer Contact
chanel figueredo
9 linnell circle
billerica, MA 01821
9786674500
MDR Report Key17365434
Report Number1000635309-2023-00001
Device Sequence Number17449960
Product Code MSS
UDI-Device Identifier10814899027027
UDI-Public10814899027027
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/18/2026
Device Model NumberLIOLI-24
Device Lot NumberFCK1701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown